Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is Botox safe with HIV?
Jun 13, 2008

Are there any issues or complications with being HIV Positive and getting Botox? Tired of looking tired. Thanks.

Response from Dr. Pierone

Botox is not a problem for someone with HIV infection and works just as well at getting rid of wrinkles. Botox works by paralyzing the muscles into which it is injected (for several months) and this softens the overlying skin wrinkles.

The facial lipoatrophy that is seen in HIV infection may also involve accentuation facial wrinkles by premature loss of facial fat. It is not uncommon to treat the underlying facial lipoatrophy with Radiesse or Sculptra and at the same treatment use Botox for surface wrinkles as well.

I hope this information helps and best of luck!



Previous
Normal Cd4 count for HIV-
Next
Body pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement